# SDR SWAA041700

- Difficulty date: June 16, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 56,267 hours, 53,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EMERGENCY EXIT BULLNOSE LIGHT AT ROW 11 DEF, INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
